Publications with O. Spinas

All publications by Otmar Spinas and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:417 Mekler, A. H., Shelah, S., & Spinas, O. (1996). The essentially free spectrum of a variety. Israel J. Math., 93, 1–8. arXiv: math/9411234 DOI: 10.1007/BF02761091 MR: 1380631
Sh:468 Shelah, S., & Spinas, O. (1996). Gross spaces. Trans. Amer. Math. Soc., 348(10), 4257–4277. arXiv: math/9510215 DOI: 10.1090/S0002-9947-96-01658-3 MR: 1357403
Sh:487 Goldstern, M., Repický, M., Shelah, S., & Spinas, O. (1995). On tree ideals. Proc. Amer. Math. Soc., 123(5), 1573–1581. arXiv: math/9311212 DOI: 10.2307/2161150 MR: 1233972
Sh:494 Shelah, S., & Spinas, O. (2000). The distributivity numbers of \mathcal P(\omega)/\mathrm{fin} and its square. Trans. Amer. Math. Soc., 352(5), 2023–2047. arXiv: math/9606227 DOI: 10.1090/S0002-9947-99-02270-9 MR: 1751223
Sh:531 Shelah, S., & Spinas, O. (1998). The distributivity numbers of finite products of {\mathcal P}(\omega)/\mathrm{fin}. Fund. Math., 158(1), 81–93. arXiv: math/9801151 MR: 1641157
Sh:663 Shelah, S., & Spinas, O. (1999). On tightness and depth in superatomic Boolean algebras. Proc. Amer. Math. Soc., 127(12), 3475–3480. arXiv: math/9802135 DOI: 10.1090/S0002-9939-99-04944-8 MR: 1610793
Sh:677 Shelah, S., & Spinas, O. (2000). On incomparability and related cardinal functions on ultraproducts of Boolean algebras. Math. Japon., 52(3), 345–358. arXiv: math/9903116 MR: 1796651
Sh:941 Rosłanowski, A., Shelah, S., & Spinas, O. (2012). Nonproper products. Bull. Lond. Math. Soc., 44(2), 299–310. arXiv: 0905.0526 DOI: 10.1112/blms/bdr094 MR: 2914608
Sh:1038 Shelah, S., & Spinas, O. (2015). Mad spectra. J. Symb. Log., 80(3), 901–916. arXiv: 1402.5616 DOI: 10.1017/jsl.2015.9 MR: 3395354
Sh:1110 Shelah, S., & Spinas, O. Different cofinalities of tree ideals. Preprint.